NZ J. Mathematics Vol. 23 (1994)

Here is the table of contents of part 1 of Volume 23 of the New Zealand Journal of Mathematics:
D.D. Bainov, M.B. Dimitrova and A.D. Myshkis
Oscillatory and asymptotic properties of the solutions of a class of operator-differential equations
pp. 1-10.
Scott W. Brown
Lomonosov's theorem and essentially normal operators
pp. 11-18.
Urban Cegrell
The green function and a generalized corona problem in one complex variable
pp. 19-23.
Chew Tuan-Seng and Lee Peng-Yee
Nonabsolute integration using Vitali covers
pp. 25-36.
A.A. Darwish
The inverse scattering problem for a singular boundary value problem
pp. 37-56.
Horst W. Gerlach
A note on closure properties of sets of false witnesses
pp. 57-64.
A. Hinkkanen
Completely invariant components in the punctured plane
pp. 65-69.
Hajime Ishihara
A constructive version of Banach's inverse mapping theorem
pp. 71-75.
Gaven Martin
The persistence of angle
pp. 77-82.
Paola Morando and Stefano Pasquero
A short proof of the Wedderburn-Artin theorem
pp. 83-90.
Wilhelm Schwick
On a normality criterion of H.L. Royden
pp. 91-92.
R.K. Sharma and J.B. Srivastava
Strongly prime group rings
pp. 93-98.

Here is the table of contents of part 2 of Volume 23:

Len Bos
Asymptotics for the Christoffel function for Jacobi like weights on a ball in R^n
pp. 99-109.
Chun Cao
On three generator moebius groups
pp. 111-120.
Guenter Frank and Wilhelm Schwick
A counterexample to the generalized Bloch principle
pp. 121-123.
A. Hinkkanen and G.J. Martin
A functional equation arising in the theory of convergence groups
pp. 125-135.
Robert Militello and Heather Ries
On pseudofree groups and sequential representations
pp. 137-146.
J.L. Schiff and W.J. Walker
A sampling formula in signal processing and the prime number theorem
pp. 147-155.
Pekka Tukia
Convergence groups and Gromov's metric hyperbolic spaces
pp. 157-187.
Eliza Wajch
Products of zero-dimensional compact lots as remainders
pp. 189-197.

Last changed 11 September 1995